# SDR QXEA2012071000672

- Difficulty date: July 10, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 26,920 hours, 28,129 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND A FUEL LEAK ON THE NR 2 ENGINE AT THE FMU TRANSFER TUBES.  REPLACED THE O-RING ON THE TRANSFER TUBE IAW AMM TASK 73-21-06-000-801 AND 73-21-06-400-801. RETURNED TO SERVICE.
